• question-icon

    Are extensive sporting activities and physical exertions advisable while on Levofloxacin?

default
Posted on Fri, 11 Aug 2017 in Medicines and Side Effects
Question: Levofloxacin instructions warn against exercising while taking this medicine, does this mean I should discontinue walking in the mall?
doctor
Answered by Dr. V. N. S. Parinam 17 minutes later
Brief Answer:
You can walk

Detailed Answer:
Hi,

Thanks for the query.

Levofloxacin has fewer side effects with musculoskeletal tissues. These effects are reversible after you stop the medicine. Hence we advise to stay away from high sporting activities and unusual physical exertions which are not routine.
You can walk in the mall unless you have muscle pains or swellings.
Hope this answers.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1731 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Levofloxacin

doctor1 MD

I am 23 years old. I started having testicular pain around Christmas '10 and on 12/31 went to the doctor and was diagnosed with a UTI and...

doctor1 MD

I am 12 weeks post discharge from the hospital with pneumonia. I was given levaquin upon discharge and within two days developed serious pain in...

doctor1 MD

I have just been diagnosed with klebsiella pneumonia and pseudomonas. I presented to my dermatologist with itchy, flaky, very red rash in my groin...

doctor1 MD

Hello Doctor, My wife aged 30 years took Levofloxacin tablet when she was suffering from fewer, she recovered but after that she got a swelling on...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain....

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. V. N. S. Parinam
  • Q - Suggest treatment for hernia and tingling senstion

  • Q - What causes excessive sweating?

  • Q - What causes dark color bleeding after taking unwanted 72?

  • Q - Is pachkarma treatment effective in treatment of DVT?

  • Q - Does nicotine cause chest pain?

  • Q - What causes tremors in hands and dizziness despite having high BP?

  • Q - What causes white coating on tongue?

  • Q - What causes black specks in stool?

  • Q - What does a black spot on palm indicate?

  • Q - What causes difficulty walking after having Bactrim DS?

backtotop2